RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 74(116), Number 1, Pages 100–118 (Mi msb4152)  

This article is cited in 8 scientific papers (total in 8 papers)

Trigonometric series with coefficients satisfying certain conditions

G. K. Lebed'


Full text: PDF file (1325 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 3:1, 91–108

Bibliographic databases:

UDC: 517.522.3
MSC: 42A32, 42A20, 42A24, 42A05
Received: 12.08.1966

Citation: G. K. Lebed', “Trigonometric series with coefficients satisfying certain conditions”, Mat. Sb. (N.S.), 74(116):1 (1967), 100–118; Math. USSR-Sb., 3:1 (1967), 91–108

Citation in format AMSBIB
\Bibitem{Leb67}
\by G.~K.~Lebed'
\paper Trigonometric series with coefficients satisfying certain conditions
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 74(116)
\issue 1
\pages 100--118
\mathnet{http://mi.mathnet.ru/msb4152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=216231}
\zmath{https://zbmath.org/?q=an:0203.37301}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 3
\issue 1
\pages 91--108
\crossref{https://doi.org/10.1070/SM1967v003n01ABEH002362}


Linking options:
  • http://mi.mathnet.ru/eng/msb4152
  • http://mi.mathnet.ru/eng/msb/v116/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Leonid Shilnikov, “Mathematical Problems of Nonlinear Dynamics: A Tutorial”, Int. J. Bifurcation Chaos, 07:09 (1997), 1953  crossref
    2. Sergey Gonchenko, Dmitry Turaev, Leonid Shilnikov, “Homoclinic tangencies of arbitrarily high orders in conservative and dissipative two-dimensional maps”, Nonlinearity, 20:2 (2007), 241  crossref  mathscinet  zmath  isi  elib
    3. S V Gonchenko, L P Shilnikov, D V Turaev, “On dynamical properties of multidimensional diffeomorphisms from Newhouse regions: I”, Nonlinearity, 21:5 (2008), 923  crossref  mathscinet  zmath  isi  elib
    4. Vassili Gelfreich, Dmitry Turaev, “Unbounded Energy Growth in Hamiltonian Systems with a Slowly Varying Parameter”, Comm Math Phys, 283:3 (2008), 769  crossref  mathscinet  zmath  isi  elib
    5. S. S. Volosivets, “Hardy and Bellman transformations of series with respect to multiplicative systems”, Sb. Math., 199:8 (2008), 1111–1137  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. N. Yu. Agafonova, “O ravnomernoi skhodimosti preobrazovannykh ryadov Fure po multiplikativnym sistemam”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:1 (2009), 3–8  mathnet  elib
    7. A Delshams, S V Gonchenko, V S Gonchenko, J T Lázaro, O Sten'kin, “Abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps”, Nonlinearity, 26:1 (2013), 1  crossref
    8. Alexander Gonchenko, Sergey Gonchenko, Alexey Kazakov, Dmitry Turaev, “Simple Scenarios of Onset of Chaos in Three-Dimensional Maps”, Int. J. Bifurcation Chaos, 24:08 (2014), 1440005  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:388
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019